I have been taking birth control for about a year now and for the past two months my period has been very light compaired to how it usually was. Before it was heavy for the fist couple days and then lightened up but now it is barely any when starting out. I am sexually active and we also do the pull out method but i was just wondering if there was any way that i could be pregnant becuase my periods are now much lighter while on the pill.
Welcome to ehealthforum.
You can have shorter and lighter periods while being on hormonal contraceptives. If you have missed taking your active pills in between and have been sexually active without protection, then chances of pregnancy cannot be ruled out. If you are regular with taking pills on time everyday and have not missed any of them, then chances of pregnancy can be ruled out.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.